# SDR IPXA2021101975115

- Difficulty date: October 4, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: AVB751039
- Condition: Corroded
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#2 PYLON SPAR ANGLE IS CORRODED AT STA. YID= 380.310 & ZID= 54.5.REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG. AVB7510 AND SRM 51-33-01. (MINOR)
